A 64 year old man with type 2 diabetes presents to

This preview shows page 2 - 4 out of 9 pages.

8.A 64-year-old man with type 2 diabetes presents to the clinic with the complaint of “my feet feel like they are on fire.” He has a loss of vibratory sense and +1 Achilles reflex. Which of the following would be an appropriate treatment?A.Tricyclic antidepressantsB.Angiotensin-converting enzyme inhibitorsC.AspirinD.InsulinANS: A
PTS:19.After removing a tack from a type 2 diabetic’s heel and evaluating the site for infection, what is the best plan for this patient?
PTS:110.Joyce is seen in the clinic complaining of vague symptoms of nervousness and irritability. Sheis also having problems sleeping at night. On physical examination, the clinician finds an irregular heartbeat and hyperactive reflexes. The differential diagnosis should include which condition?
PTS:111.The patient is prescribed radioactive iodine (RAI) and asks the clinician how this drug works. The clinician’s response should include which information?
PTS:112.A patient is diagnosed with hypothyroidism. Which electrocardiogram change should the clinician observe as a manifestation of the disease?A.Sinus bradycardiaB.Atrial fibrillationC.Supraventricular tachycardiaD.U wavesANS: A
PTS:113.After 6 months of Synthroid therapy, the clinician should expect which result in the repeat thyroid-stimulating hormone studies?
PTS:114.Which laboratory finding should the clinician observe in a patient with untreated Graves’ disease?
PTS:115.The clinician prescribes glipizide (Glucotrol) for a diabetic patient. Which statement made by the patient would indicate teaching has been effective?
PTS:1

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture